| Model Number |
RBYLP0315 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps and a lantern delivery microcatheter (lantern).During the procedure, a ruby coil lp would not advance from the starting position within its introducer sheath.Therefore, it was removed.The procedure was completed using a new ruby coil lp.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Evaluation of the returned ruby coil lp revealed that the pusher assembly mid-joint was retracted proximal to the introducer sheath friction lock.If this occurs, resistance will likely be experienced while advancing the device and the device may not be advanced out of the introducer sheath.During functional testing, the pusher assembly mid-joint was advanced through the introducer sheath friction lock with resistance.After the mid-joint passed through the friction lock, the ruby coil lp was able to advance through its introducer sheath without an issue.Penumbra coils are visually inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.